Vol. 92, No. 2, 1981

Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
The torsion group of a radical extension

David Andrew Gay and William Yslas Vélez

Vol. 92 (1981), No. 2, 317–327
Abstract

The torsion group of a radical field extension is defined and its structure determined using a theorem of Kneser. In the case of a number field, a representation theorem is proved characterizing all abelian groups that can appear as torsion groups of a radical extension.

Mathematical Subject Classification 2000
Primary: 12F05
Milestones
Received: 26 September 1979
Published: 1 February 1981
Authors
David Andrew Gay
William Yslas Vélez